# SDR CA020529002

- Difficulty date: May 24, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Cabin Floor
- Part time: 21,263 hours, 16,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE FLEET LEADER STRUCTURAL INSPECTION, THE INSPECTION REVEALED FOUR CRACKS TO THE PRESSURE FLOOR AT FS 460.00, RBL 9.00 TO CENTER LINE AND LBL 9.00 TO CENTER LINE. AIRCARFT IS REPAIR PER REO 601R-53-41-090
